# SDR CALA2025051404668

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 102,851 hours, 18,689 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774415
- Part serial: 0050
- Condition: Faulty
- Location: Zone 800
- Part time: 725,175 hours, 703,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4L SLIDE UNRAVEL DURING MX. REMOVED DOOR MOUNT ESCAPE SLIDE AT DOOR 4L REF AMM25-66-01-000-801.  INSTALLED NEW L4 DOOR SLIDE ASSY. REF. TASK 25-66-01-400-801. OPS CHECK GOOD. VERIFIED L4 DOOR ESCAPE SLIDE INSTALLATION PER AMM 25-66-01-400-801. PART # VERIFIED PER IPC 25-66-01-01.
